Tammy Swayze

by Tammy Swayze
(Susanville, CA)

I am 41 years old and have complained to Dr. For years about being tired and in general pain (joint and muscle) all the time.
Someone recommend your articles and I am amazed at how many things I have been complaining about could be as simple as this.
Severely painful menstrual cycles, VERY heavy bleading, painful cramps that last longer than my periods. And so on and so on. My OBGYN has put me on the pill with no placebo weeks so I just don't have a period anymore (I like that obviously) helps some but I still have the aches of minor cramps. I've started the progesterone with not much results yet 1week in. Im going to increase my dose. My big question is the birth control, can I continue to take it as I have been with the cream? By the way my tubes are tied so the birth control is strictly for controlling my miserable cycles.
Thank you for you help.

Comments for Tammy Swayze

Click here to add your own comments

Sep 06, 2014
Tammy
by: Cindy

Hi Tammy please contact Joy she also does NatPro you can find her on facebook , Wray is on a long vacation since she has never had one . Also you can type in your Qs in the search bar there are thousands of Qs and Wrays answers from over the years . I would say that if you have your Progesterone high enough to cover all of the estrogen dominance it would help immensely with your cramps , I know I have to take at least 250mg of progesterone a day to handle all of my issues and I'm 56 years old . I would think that the birth control would not be needed if you tried at least the recommended amount of 100mg to 200mg a day or higher if needed it will ' not ' hurt you spread out over 2x a day . Hope this helps .

Sep 06, 2014
Hi Tammy
by: Chloe

I know your question is directed to Wray, however I wanted to say, you ask a great question with great timing as well.

I don't know if you were diagnosed with endometriosis at some point in time, nor am I diagnosing that, as I can not. But, your symptoms sound like endometriosis, and if so that is due to estrogen dominance. Too much estrogen "in comparison to your progesterone" would be the cause. Remember your estrogen can be a low number but still be dominant in ratio to progesterone.

I took BCP'S for symptoms for over 20 years, and skipped the placebo pills as well, just to avoid the pain and chaos if I let my period come on. It's chemical castration. The synthetic progestins in BC, will stop your body of producing its own progesterone. If there is synthetic estrogen in it as well, no matter how low of a dose, you may be adding estrogen to an already estrogen dominant situation. Bad, all around. It's a Band-Aid, and I will go as far to say a Band-aid with an "infection" under it. Covering up the real issue at hand not a cure. I had a very difficult time getting off BCP'S, I felt almost addicted. I was an emotional and physical mess, unable to do it until I came across progesterone cream.

Please read more, there is information on this site for just about every situation. It was only recently that I found out BCP was making things worse, and I was pretty upset to hear it as well. That's why I commented on your timing, if you come to the decision its not right for you, at least your not too deep into it where you would suffer as I did. Progesterone cream, diet and certain supplements have made a noticeable difference in my quality of life, but this is new to me as well. I'm sure more will be revealed in a few months time. Best of luck to you!

Sep 07, 2014
Tammy Swayze
by: Wray

Hi Tammy It certainly sounds as if you've had high oestrogen for years. Or as the last comment suggests, Endometriosis. I'm not sure when you had the Tubal ligation, but this can cause severe symptoms. To my mind it's not a good choice of Contraceptive. You don't say how much progesterone you're using or when you're using it. You might like to read the following pages we have on How to use Progesterone Cream and Peri-menopause. Take care Wray

Sep 07, 2014
Tammy
by: Wray

Hi Cindy Bless you for your support! Joy is now feeling burnt out, it's hard going to keep up with all the queries we have. So I'm taking over for a bit. We'll have to think of some other means of replying with a personal touch without becoming brain dead! Take care Wray

Sep 07, 2014
Welcome Back
by: Cindy

Your sure welcome Wray we all missed you so much but we understand . Welcome back not sure how long you will be able to stay but we are all happy to have you back :)

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...